# SDR GSPA LS092146

- Difficulty date: August 18, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N767CS
- Make and model: Raythn 390
- Aircraft serial: RB142
- Aircraft time: 396 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 3903890001001
- Part serial: 050
- Condition: Damaged
- Location: Zone 400
- Part time: 274 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: O

## Discrepancy

DURING NR 2 ENG START THE PILOT REPORTED ENGINE ACCELERATED FAST AND MADE STRANGE NOISES.  START SEQUENCE WAS TERMINATED.  INVESTIGATION REVEALED THE NR 2 STARTER GEN SMELLED OF SMOKE WAS HARD TO TURN AND BRUSHES HAD HEAT DISCOLORATION AND WERE CHIPPED.
